Arnold Kräuter

(Former)

Research output

  1. 1993
  2. Published

    Eine Neuentwicklung des Verfahrens nach Bals zur Senkungsberechnung

    Anegg, U., Czubik, E. & Kräuter, A. R., 1993, In: Markscheidewesen, Das. 100, p. 438-445

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Permanents of (1,-1) matrices

    Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  4. 1995
  5. Published
  6. 1996
  7. Published

    Ein Vergleich zweier oberer Schranken für die Permanente von (0,1)-Matrizen

    Hwang, S.-G. & Kräuter, A. R., 1996, In: Séminaire Lotharingien de Combinatoire. 36, p. 1-10

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Lower bounds for the determinant and the trace of a class of hermitian matrices

    Ortner, B. & Kräuter, A. R., 1996, In: Linear algebra and its applications. 236, p. 147-180

    Research output: Contribution to journalArticleResearchpeer-review

  9. 1998
  10. Published

    An upper bound for the permanent of a nonnegative matrix

    Hwang, S.-G., Kräuter, A. R. & Michael, T. S., 1998, In: Linear algebra and its applications. 281, p. 259-263

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Comparison of permanental bounds of (0,1) matrices

    Hwang, S.-G. & Kräuter, A. R., 1998, In: Discrete applied mathematics. 84, p. 133-144

    Research output: Contribution to journalArticleResearchpeer-review

  12. 2003
  13. Published

    Special issue on Combinatorial Matrix Theory Conference - Preface

    Kräuter, A. R. (Co-editor), Shao, J.-Y. (Co-editor), Hwang, S.-G. (Co-editor) & Shader, B. L. (Co-editor), 1 Nov 2003, In: Linear algebra and its applications. 373, p. 1-3

    Research output: Contribution to journalArticleResearchpeer-review

  14. 2007
  15. Published

    Franz Josef Schnitzer 1928 - 2006

    Kräuter, A. R., 2007, In: Mathematica Pannonica. 18, p. 3-9

    Research output: Contribution to journalArticleResearchpeer-review

  16. Published